# SDR SIMA200912403

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4343, CREW REPORTED SMOKE AFTER TAKEOFF ODOR AND SLIGHT HAZE IN AFT CABIN FOR APPROX TWO SECOND.  CREW DECLARED A EMERGENCY AND RETURNED TO BLOCK.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED ETN EM-72-034, NO DEFECTS NOTED.  EXAMINED DUCTS, NO DEFECTS.  OPERATION CHECK GOOD OF PACK SYSTEM GOOD, NO SMELL NO SMOKE.  NO PARTS CHANGED.  AIRCRAFT RETURNED TO SERVICE.
